# SDR USAA070279

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKATE ANGLE WORN AT BS 1006, RT SIDE OF VERTICAL STAB SKATE ANGLE.  FABRICATED REPLACEMENT ANGLE PER SRM 51-40-02, DEFECT SIZE:  2 X 1 INCH.
